# SDR CHQA200900186

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Aircraft time: 19,297 hours, 15,979 cycles
- Engine: Ge CF343B1
- Engine time: 19,226 hours, 15,876 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL THE CREW RECEIVED A CONFIG SPOILERS WARNING MESSAGE.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  ON ARRIVAL AT THE GATE, MAINTENANCE PERFORMED A BITE AND OPERATIONAL CHECK OF THE SECU AND PSEU SYSTEM.  NO DEFECTS WERE NOTED AND THE AIRCRAFT WAS RELEASED TO CONTINUE SERVICE.
